# SDR MASA200400624

- Difficulty date: November 5, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,069 hours, 9,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT INTERIOR LIGHT INOP.  MAINTENANCE RESECURED LAMP.
